# SDR FDEA201105161871

- Difficulty date: May 16, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6516350311
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183 HORIZONTAL CHORD & WEB WL 190 HAS FASTENERS WITH NO SPACING & DAMAGED   FASTENER HOLES. ACCOMPLISHED REPAIR AT BS 1183 HORIZONTAL CHORD & WEB IAW EA 7-5310-123591.
